Metrics

From
Generalization of Horadam’s Sequence by C.N. Phadte and Y.S. Valaulikar Turkish Journal of Analysis and Number Theory. 2016, 4(4), 113-117 doi:10.12691/tjant-4-4-5
Views
7425
Html 6881
Abstract 544
03 September 2016 (publication date) through 03 July 2020 *
12.32 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3414
PDF915
Epub636
XML771
PPT325
Figures244
Tables523
Export: 1829
RIS593
BibTex588
Endnote648
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com